Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having sore breast, pressure in stomach, soreness around waist. On Depo. History of gallbladder problem. Cause of symptoms?

I had protected sex several months ago in November. I got my Depo shot in December and had a pregnancy test done at that time. Recently I have been having weird symptoms( sore breast , pressure at the of my stomach, real sore around my waist and sometime it feel like something moving around in my stomach). But, I m due for my Depo shot. Also had a urine quality pregnancy test done at a hospital. I do have a history of gallbladder problems too. I don t know what causing these symptoms!
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello ma'am.

Based on the symptoms and history the two most likely causes for your presentation are either:

1. Symptoms directly related to the depo shot causing a change in hormone levels

2. A hormonal imbalance due to other causes

Which is why you would have to get your hormone levels checked. You did mention taking a urine test, but have not mentioned the results, so I am assuming these were i conclusive. As you do not have anu symptoms associated with any infections, and assuming you arein your reproductive age group pre-menopause can also be ruled out.

So please visit yur doctor for an elaborate evaluation and please do abstain from all forms of sexual contact in the meantime.

Hope this helps.

Take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor